Lattice Isomorphisms of Purely Inseparable Extensions.
Mathematische Zeitschrift, Tome 111 (1969), pp. 169-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__111_171194,
author = {G.F Haddix and J., Vinograde, B. Mordeson},
title = {Lattice {Isomorphisms} of {Purely} {Inseparable} {Extensions.}},
journal = {Mathematische Zeitschrift},
pages = {169--174},
year = {1969},
volume = {111},
zbl = {0177.06503},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__111_171194/}
}
G.F Haddix; J., Vinograde, B. Mordeson. Lattice Isomorphisms of Purely Inseparable Extensions.. Mathematische Zeitschrift, Tome 111 (1969), pp. 169-174. http://geodesic.mathdoc.fr/item/MZ_1969__111_171194/